# SDR SWAA2023040509429

- Difficulty date: February 22, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 CENTER SECTION 2023-142553<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE; BS 695 RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. MATERIAL USED: 7075-T0 P.O: 2022 227459 SEE INDIVIDUAL SIGNSOFF BELOW.;[03] CORRECTED STEP 2: REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE; BS 695 RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 111A6000 SHEET 234 REV -. MATERIAL USED: 7075-T0 P.O: 2022 227459 SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE; BS 695 RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 111A6000 SHEET 234 REV -. MATERIAL USED: 7075-T0 P.O: 2022 227459 SEE INDIVIDUAL SIGN OFF BELOW. RII
